MathSciNet Relay Station
MathSciNet bibliographic data
MR1878317 31C12 (31C45 35J60 58J05)
Coulhon, T.; Holopainen, I.; Saloff-Coste, L. Harnack inequality and hyperbolicity for subelliptic $p$-Laplacians with applications to Picard type theorems. Geom. Funct. Anal. 11 (2001), no. 6, 1139–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement